# SDR ASOA2015022612277

- Difficulty date: February 7, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 15,439 hours, 10,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT ANGLE CRACKED JUST FORWARD OF CROSSBEAM.  RECEIVED REO 690-53-11-738.  FABRICATED FLOOR SUPPORT IAW SRM 51-24-16-001-001-A01 IAW REO 690-53-11-738.  REMOVED RT FLOOR SUPPORT IAW REO 670-53-11-738.  INSTALLED RT FLOOR SUPPORT ANGLE IAW REO 690-53-11-738.  VERIFIED FABRICATED PART WERE HEAT TREAT AND HARDNESS TEST ON ATTACHED HEAT TREAT LOG.
